MathSciNet Relay Station
MathSciNet bibliographic data
MR1980394 39A20 (39A11 39A12)
Papaschinopoulos, G.; Schinas, J.; Hatzifilippidis, V. Global behavior of the solutions of a Max-equation and of a system of two Max-equations. J. Comput. Anal. Appl. 5 (2003), no. 2, 237–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement